Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes throwing up yellow bile and painful stomach cramps?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1416 Questions
Question
throwing up yellow flehm, severe, painful stomach cramps

I asked a question about 30 minutes ago and have been waiting for an answer for about 30 minutes. When can I expect an answer, I am tied to the computer while waiting for a response?
Tue, 5 Jun 2018 in General Health
 
 
Answered by Dr. Saddiq Ulabidin 50 minutes later
Brief Answer:
Can be acute attack of gastroentritis or food poisoning

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, it can be acute attack of gastroentritis or food poisoning and will need to be treated with fluids and antiemetic like domperidone or metaclopramide.

For water and electrolytes loss you may need oral rehydration salts. Oral antibiotics like ciprofloxacin may also be needed as well as antacids like omperazole.

Meanwhile take soft diets and avoid spicy, heavy, junk foods. Wishing you a speedy recovery. Hope this has answered your query.

If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor